# SDR DLM88040341

- Difficulty date: April 14, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 36,460 hours, 28,330 cycles
- Engine: Pwa JT8D219
- Engine time: 34,155 hours, 26,626 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725527
- Condition: Fire
- Location: Nr 2
- Part time: 34,155 hours, 26,626 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

ON TAXI OUT ANOTHER AIRCRAFT REPORTED SMOKE AND OR FIRE ON NR 2 ENGINE.  REPLACED ENGINE.
